advertisement
Question
Posted by: Denise | 2009-10-20

Birth Control

I decided to stop taking BCP' s cos i started shedding alot of hair.

I was told that after stopping it it will take a month to go back to normal. Its been 4 months and i find that only now am i losing the weight i gained as well as other side effects depression restlessness irratability etc and my hair is still shedding but i have been advised by my gynae that it can take 4-6 months of stopping it. Why does this not happen after immediately stopping or at least a month after? Also i see in the past month that i am getting bad Breakouts before my period is there a good cream or treatment for this?
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The hair loss may not be due to the Pill at all. Try using Vi-gro shampoo. This is a longterm solution though.
Check at the pharmacy for an ant-acne lotion.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-10-22

The hair loss may not be due to the Pill at all. Try using Vi-gro shampoo. This is a longterm solution though.
Check at the pharmacy for an ant-acne lotion.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement